MathSciNet Relay Station
MathSciNet bibliographic data
MR3217435 60J65 (60G55 60J55)
Perman, Mihael; Wellner, Jon A. An excursion approach to maxima of the Brownian bridge. Stochastic Process. Appl. 124 (2014), no. 9, 3106–3120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement